MAUDE Adverse Event Report: COMPRESSION THERAPY CONCEPTS, INC. VASOPRESS; SLEEVE, LIMB, COMPRESSIBLE

COMPRESSION THERAPY CONCEPTS, INC. VASOPRESS; SLEEVE, LIMB, COMPRESSIBLE
Model Number VP520L
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
Air tube is loose and falls out of foot sleeve when patient moves their foot or device is turned on.Several of the foot sleeves have been found with loose tubes causing this issue multiple times.This defect renders the foot sleeve unusable and staff has to open multiple packages to find foot sleeves with secure tubing.

Brand Name
VASOPRESS
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COMPRESSION THERAPY CONCEPTS, INC.
555 industrial way w
eatontown NJ 07724
MDR Report Key6951581
Report Number6951581
Device Sequence Number16314432
Product Code JOW
UDI-Device Identifier00815245010581
UDI-Public(01)00815245010581(10)1702264DD
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2017
Report Date (Section F) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVP520L
Device Lot Number1702264DD
Other Device ID NumberVP520L
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/13/2017